RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 5(323), Pages 65–72 (Mi umn70)  

This article is cited in 5 scientific papers (total in 5 papers)

Extension theory for maps of compact spaces

A. N. Dranishnikovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b University of Florida

DOI: https://doi.org/10.4213/rm70

Full text: PDF file (230 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:5, 929–935

Bibliographic databases:

UDC: 515.122.252
MSC: 54C20, 54D35, 55Q20, 55P05, 54C55
Received: 04.04.1998

Citation: A. N. Dranishnikov, “Extension theory for maps of compact spaces”, Uspekhi Mat. Nauk, 53:5(323) (1998), 65–72; Russian Math. Surveys, 53:5 (1998), 929–935

Citation in format AMSBIB
\Bibitem{Dra98}
\by A.~N.~Dranishnikov
\paper Extension theory for maps of compact spaces
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 5(323)
\pages 65--72
\mathnet{http://mi.mathnet.ru/umn70}
\crossref{https://doi.org/10.4213/rm70}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691183}
\zmath{https://zbmath.org/?q=an:0936.54024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53..929D}
\elib{http://elibrary.ru/item.asp?id=13883042}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 5
\pages 929--935
\crossref{https://doi.org/10.1070/rm1998v053n05ABEH000070}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080477500004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040583615}


Linking options:
  • http://mi.mathnet.ru/eng/umn70
  • https://doi.org/10.4213/rm70
  • http://mi.mathnet.ru/eng/umn/v53/i5/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Shchepin, “Arithmetic of dimension theory”, Russian Math. Surveys, 53:5 (1998), 975–1069  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Ivansic, I, “Extension theory and the Psi(infinity) operator”, Publicationes Mathematicae-Debrecen, 73:3–4 (2008), 265  mathscinet  zmath  isi
    3. Ivansic, I, “Extension dimension of a wide class of spaces”, Journal of the Mathematical Society of Japan, 61:4 (2009), 1097  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Repovs D., Zarichnyi M., “On the Asymptotic Extension Dimension”, Ukrainian Math J, 62:11 (2011), 1766–1774  crossref  mathscinet  isi  scopus  scopus
    5. L.V. Shirokov, “On extension of continuous mappings, topological products and retracts”, Russian Math. (Iz. VUZ), 60:5 (2016), 51–60  mathnet  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:259
    Full text:112
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019